# SDR CA150928005

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 35,526 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 69992A16
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE RETAINING BALL BEARING FOUND DAMAGED DURING BLADE REMOVAL. PIECES OF THE BALL BEARING WERE FOUND INSIDE THE HUB AFTER FURTHER INVESTIGATION.  THE 2 ADJOINING BEARINGS WERE FOUND DISCOLORED.  NO OTHER DAMAGE WAS FOUND ON THE BLADE RACE OR HUB RACE.
